Jump to content





Month 4 (Completed)

Posted by Daja19, 31 July 2013 · 748 views

my accutane journal
I want to start this entry but saying something I thought I would never (well in the near future) be able to say. From very early on in month 4 my skin was looking much better! I thought I'd be trying to cover up the leftover scars and redness with makeup. But for the first time in a VERY LONG time, I do not need to put any type of makeup (excluding eye makeup) such as foundation, concealer or makeup powder before leaving the house, even for when I go to class. Granted my face is still extremely dry and tight but the lotion/creme is absorbed almost immediately. I had no crazy side effects and the headaches have subsided. I had seen a youtube video where the girl said for some reason she wasn't able to sweat since taking accutane. Unlike what I saw, I have noticed that sweating is happening a lot easier than it used to. In other words it's more excessive or occurs faster and stronger than I've ever had. Other than that I have no other complaints. The dermatologist said the fifth month which I begin tomorrow, may be my last. She said if any breakouts occur during my fifth month or if I feel like an extra month is necessary that we can go ahead and do a sixth month. My blood results have shown a rise in one of the categories but she said that's normal for the time being. My insurance has switched the generic brand from Claravis to Zenatane. If anyone has had that happen or has taken Zenatane, please let me know if anything in side effects or in your complexion changed (good or bad)!




I'm currently on zenatane! I feel like after reading other blogs I experience the same type of side effects. I got a rash on the top of my hands but just used Curel lotion from target and it went away. Otherwise I pay $0 for the medication and they ship it to my work or house depending because someone just sign for it.

I'm currently in the middle of my third month. About when did you see the redness going away? My skin is pretty much clear but I just have redness from old pimples like you said and just red in general but I know that's from the medication.

Did you begin on Zenatane or also switch over? Since switching over I've had two break outs which is more than I've had the whole process! I'm also experiencing dry eyes, was that a side effect for you? 

 

The redness for me went away somewhere around the 3/4 month. I'm also using a moisturizer by Aveeno (Ultra-Calming Daily Moisturizer) that has a redness reducer so I'd definitely recommend you try that! 

 

Let me know how Zenatane works for you!!

I began on zenatane. I think I would randomly get dry eyes like when I woke up but not consistently. It is a side effect of accutane either way. I wouldn't be surprised about you breaking out after switching. I feel it kinda makes sense almost like you're starting over with a new medicine. Thanks for the lotion recommendation, Im going to give it a try :)!

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

My Friends' Blogs

Latest Visitors